# SDR ARWR9607001

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 255-265
- Part time: 6,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN BETWEEN FS 255 AND FS 265 CORRODED AT LONGERON 21R.  CUT OUT AREA OF CORROSION, FABRICATED AND INSTALLED 7075.T6 .025 INCH FILLER AND 7075.T6 .032 INCH DOUBLER IAW MHA ENGINEERING, INC., E. O. MHA-3066 UNDER AMRC W. O. 960165.  (X)
